# SDR COMA9710183

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190204
- Condition: Malfunction
- Location: Avionics Compt
- Part time: 12,829 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BOTH HEADING INDICATORS ARE 30 TO 40 DEGREES OFF DURING TAKEOFF.  REPLACED THE NR 1 AHRS.
